# SDR DALA2022070404615

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 133,738 hours, 19,047 cycles
- System (JASC): 5711 · Wing Spar
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 ERA 599988-14 ISSUED FOR REWORK TO STA 955 LH REAR SPAR WEB, FOL LOW ON ACTION IS REQUIRED, CORRECTIVE ACTION: ACCOMPLISH SECTION II EVERY 2844 FLIGHT CYCLES AFTER SECTION I. ASSOCIATED ER/A 00-599988. (2303345)
